# SDR FDEA202111112823

- Difficulty date: November 11, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146N34304
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXTERNAL FUSELAGE HAS PROTRUDING DENT BETWEEN STA 1600 - STA 1620, S-24R - S-25R REPAIRED DENT IAW FEDEX EA # F-5330-T0365574-P1, RELEASED NOV 24, 2021 TITLED " FUSELAGE -   PLATES & SKINS - STA 1600 - 1620, S-24R - S-25R, SRM REPAIR DEVIATION."
